In lieu of an abstract, here is a brief excerpt of the content:

AMERICAN JOURNAL OF MATHEMATICS Founded in 1878 by The Johns Hopkins University INDEX TO VOLUME 135 2013 PAGE ADAMUS, JANUSZ, EDWARD BIERSTONE, and PIERRE D. MILMAN. Geometric Auslander criterion for flatness . . . . . . . . . . . . . . . . . . . . . . 125 AIZENBUD, AVRAHAM and DMITRY GOUREVITCH. Smooth transfer of Kloosterman integrals (the Archimedean case) . . . . . . . . . . . . . . . . . . 143 ASTALA, K., A. CLOP, X. TOLSA, I. URIARTE-TUERO, and J.VERDERA. Quasiconformal distortion of Riesz capacities and Hausdorff measures in the plane. . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 17 BAÑUELOS, RODRIGO and ADAM OSȨKOWSKI. Burkholder inequalities for submartingales, Bessel processes and conformal martingales . . 1675 BARACCO, LUCA. Separate holomorphic extension along lines and holomorphic extension from the sphere to the ball . . . . . . . . . . . . . . . . . . . 493 BARBASCH, DAN and DAN CIUBOTARU. Unitary equivalences for reductive p-adic groups . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 1633 BARTHE, F. and M. FRADELIZI. The volume product of convex bodies with many hyperplane symmetries . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 311 BESTVINA, M., K. BROMBERG, K. FUJIWARA, and J. SOUTO. Shearing coordinates and convexity of length functions on Teichmüller space 1449 BIERSTONE, EDWARD. See ADAMUS, JANUSZ BILIOTTI, LEONARDO and ALESSANDRO GHIGI. Satake-Furstenberg compactifications, the moment map and λ1 . . . . . . . . . . . . . . . . . . . . . 237 BORICHEV, ALEXANDER, PRABHU JANAKIRAMAN, and ALEXANDER VOLBERG. On Burkholder function for orthogonal martingales and zeros of Legendre polynomials . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 207 BOYARCHENKO, MITYA. Character sheaves and characters of unipotent groups over finite fields . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 663 BRIDSON, MARTIN R., JAMES HOWIE, CHARLES F. MILLER III, and HAMISH SHORT. On the finite presentation of subdirect products and the nature of residually free groups. . . . . . . . . . . . . . . . . . . . . . . . . 891 BRINGMANN, KATHRIN and JAN MANSCHOT. From sheaves on P2 to a generalization of the Rademacher expansion . . . . . . . . . . . . . . . . . . . . 1039 BROMBERG, K. See BESTVINA, M. CHINTA, GAUTAM and OMER OFFEN. A metaplectic Casselman-Shalika formula for GLr . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 403 CHIOSE, IONUŢ and MATEI TOMA. On compact complex surfaces of Kähler rank one . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 851 CHRISTIANSON, HANS and JARED WUNSCH. Local smoothing for the Schrödinger equation with a prescribed loss. . . . . . . . . . . . . . . . . . . . . 1601 CIANCHI, ANDREA and VLADIMIR G. MAZ’YA. Bounds for eigenfunctions of the Laplacian on noncompact Riemannian manifolds . . . . . 579 CIUBOTARU, DAN. See BARBASCH, DAN CLARKE, BRIAN and YANIR A. RUBINSTEIN. Ricci flow and the metric completion of the space of Kähler metrics . . . . . . . . . . . . . . . . . . . . . . 1477 CLOP, A. See ASTALA, K. COLLINS, TRISTAN C., ALLAN GREENLEAF, and MALABIKA PRAMANIK . A multi-dimensional resolution of singularities with applications to analysis . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 1179 DAO, HAILONG and CRAIG HUNEKE. Vanishing of Ext, cluster tilting modules and finite global dimension of endomorphism rings. . . . . . 561 DÉGLISE, FRÉDÉRIC. Orientable homotopy modules. . . . . . . . . . . . . . . . . . 519 DE JONG, ROBIN. Second variation of Zhang’s λ-invariant on the moduli space of curves. . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 275 DIMITROV, MLADEN. Automorphic symbols, p-adic L-functions and ordinary cohomology of Hilbert modular varieties . . . . . . . . . . . . . . . . . 1117 FARINA, ALBERTO and ENRICO VALDINOCI. On partially and globally overdetermined problems of elliptic type . . . . . . . . . . . . . . . . . . . . . . . 1699 FRADELIZI, M. See BARTHE, F. FUJIWARA, K. See BESTVINA, M. GHIGI, ALESSANDRO. See BILIOTTI, LEONARDO GOUREVITCH, DMITRY. See AIZENBUD, AVRAHAM GREENLEAF, ALLAN. See COLLINS, TRISTAN C. HAUTION, OLIVIER. On the first Steenrod square for Chow groups . . . . . 53 HEIERMANN, VOLKER and ERIC OPDAM. On the tempered L-functions conjecture . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 777 HERR, SEBASTIAN. The quintic nonlinear Schrödinger equation on threedimensional Zoll manifolds . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 1271 HOWIE, JAMES. See BRIDSON, MARTIN R. HUANG, JING-SONG, PAVLE PANDŽIĆ, and FUHAI ZHU. Dirac cohomology , K-characters and branching laws . . . . . . . . . . . . . . . . . . . . . . 1253 HUCKLEBERRY, ALAN. Hyperbolicity of cycle spaces and automorphism groups of flag domains. . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 291 HUNEKE, CRAIG. See DAO, HAILONG ICHINO, ATSUSHI and NICOLAS TEMPLIER. On the Voronoı̆ formula for GL(n) . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 65 IONESCU, PALTIN and FRANCESCO RUSSO. Manifolds covered by lines and the Hartshorne Conjecture for quadratic manifolds. . . . . . . . . . . 349 JANAKIRAMAN, PRABHU. See BORICHEV, ALEXANDER KARPENKO, NIKITA A. Isotropy of orthogonal involutions . . . . . . . . . . . . 1 KAWAMATA, YUJIRO. On the abundance theorem in the case of numerical Kodaira dimension zero. . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 115 KELMER, DUBI and LIOR SILBERMAN. A uniform spectral gap for congruence covers of a hyperbolic manifold. . . . . . . . . . . . . . . . . . . . . . . . 1067 KERR, DAVID and HANFENG LI. Soficity, amenability, and dynamical entropy. . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 721 KOMORI, YASUSHI. Functional equations of Weng’s zeta functions for (G,P)/Q . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 1019 KRIEGER, JOACHIM, KENJI NAKANISHI, and WILHELM SCHLAG. Global dynamics away from the ground state for the energy-critical nonlinear wave equation . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 935 LEHNER, FRANZ and STEPHAN WAGNER. Free lamplighter groups and a question of Atiyah. . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 835 LI, HANFENG. See KERR, DAVID MANGAHAS, JOHANNA. A recipe for short-word pseudo-Anosovs. . . . . . 1087 MANSCHOT, JAN. See BRINGMANN, KATHRIN...

pdf

Additional Information

ISSN
1080-6377
Print ISSN
0002-9327
Pages
pp. 1727-1731
Launched on MUSE
2013-11-27
Open Access
No
Back To Top

This website uses cookies to ensure you get the best experience on our website. Without cookies your experience may not be seamless.